# SDR VNAA2023102011101

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 17,525 hours, 15,728 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913164
- Part serial: A3410
- Condition: Unserviceable
- Location: 600
- Part time: 16,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, THE CREW NOTICED A FLAPS/STALL FAIL MESSAGE / REMOVED AND REPLACED RIB SKEW DETECTOR MT5 IAW CRJ900 AMM 27-52-45-000/400-802-A01. OPS CHECK GOOD. RIG CHECK GOOD.
